Archive for Rational Mechanics and Analysis

, Volume 93, Issue 1, pp 45–59

Nonuniqueness of admissible solutions of Riemann initial value problems for a system of conservation laws of mixed type

  • Michael Shearer

DOI: 10.1007/BF00250844

Cite this article as:
Shearer, M. Arch. Rational Mech. Anal. (1986) 93: 45. doi:10.1007/BF00250844

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Michael Shearer
    • 1
  1. 1.Department of MathematicsNorth Carolina State UniversityRaleigh

Personalised recommendations